At the beginning of December I had injections of Restylane to fill out my cheeks. I did have some swelling and redness afterwards for a couple of days, more on one side than the other, but then this went. A couple of weeks ago (about 6-8 weeks after treatment) one side of my face started to swell and was slightly red, it also felt very hard. My GP thought it was a skin infection and not related to the Restylane as it was so long ago. The antibiotics worked and my face returned to normal, but just over a week or so later the same thing has happened again and my GP has given me another course of antibiotics (different). Any ideas as to what this is? Linie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.